# SDR YENA2024061100849

- Difficulty date: June 7, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 59,843 hours, 20,984 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: UNKNOWN
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1167, HPN-PBI. 'F/A REPORT DIRTY SOCK SMELL MID AND AFT CABIN; REMOVED AND REPLACED APU OIL COOLER IAW AMM 49-91-44. OPS / LEAK CHK GOOD. RAN APU FOR 45 MIN, NO DIRTY SOCKS SMELL. A/C OK FOR SVC.'
